RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2012, Issue 4, Pages 32–46 (Mi at3788)  

This article is cited in 4 scientific papers (total in 4 papers)

Applications of Mathematical Programming

Comparative analysis of the extragradient methods for solution of the variational inequalities of some problems

D. N. Zaporozhets, A. V. Zykina, N. V. Melen'chuk

Omsk State Technical University, Omsk, Russia

Abstract: Consideration was given to the extragradient methods for solution of the variational inequalities and related problems. The present paper set itself as an object the theoretical substantiation of convergence of the two-step extragradient method intended for solution of the variational inequalities and carrying out computer experiments over some special problems with the aim of comparing the constructed method with the extragradient and gradient methods.

Full text: PDF file (598 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2012, 73:4, 626–636

Bibliographic databases:

Presented by the member of Editorial Board: . . 

Received: 06.06.2011

Citation: D. N. Zaporozhets, A. V. Zykina, N. V. Melen'chuk, “Comparative analysis of the extragradient methods for solution of the variational inequalities of some problems”, Avtomat. i Telemekh., 2012, no. 4, 32–46; Autom. Remote Control, 73:4 (2012), 626–636

Citation in format AMSBIB
\Bibitem{ZapZykMel12}
\by D.~N.~Zaporozhets, A.~V.~Zykina, N.~V.~Melen'chuk
\paper Comparative analysis of the extragradient methods for solution of the variational inequalities of some problems
\jour Avtomat. i Telemekh.
\yr 2012
\issue 4
\pages 32--46
\mathnet{http://mi.mathnet.ru/at3788}
\transl
\jour Autom. Remote Control
\yr 2012
\vol 73
\issue 4
\pages 626--636
\crossref{https://doi.org/10.1134/S0005117912040030}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000302809600003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862131029}


Linking options:
  • http://mi.mathnet.ru/eng/at3788
  • http://mi.mathnet.ru/eng/at/y2012/i4/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Zykina, N. V. Melen'chuk, “Finite number of iterations in the two-step extragradient method”, Russian Math. (Iz. VUZ), 58:9 (2014), 62–65  mathnet  crossref
    2. Thi Phuong Dong Nguyen, Jean Jacques Strodiot, Thi Thu Van Nguyen, Van Hien Nguyen, “a Family of Extragradient Methods For Solving Equilibrium Problems”, J. Ind. Manag. Optim., 11:2 (2015), 619–630  crossref  mathscinet  zmath  isi  scopus
    3. Denisov S.V., Semenov V.V., Chabak L.M., “Convergence of the Modified Extragradient Method For Variational Inequalities With Non-Lipschitz Operators”, Cybern. Syst. Anal., 51:5 (2015), 757–765  crossref  mathscinet  zmath  isi  scopus
    4. Dang Van Hieu, Dang Xuan Son, Pham Ky Anh, Le Dung Muu, “A Two-Step Extragradient-Viscosity Method For Variational Inequalities and Fixed Point Problems”, Acta Math. Vietnam, 44:2 (2019), 531–552  crossref  isi
  • Avtomatika i Telemekhanika
    Number of views:
    This page:387
    Full text:48
    References:23
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020